# SDR CALA2016090895726

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING TEST, MESSAGE FOR LT FWD BATTERY.  REPLACED POWER SUPPLY UNIT.
